# SDR CALA2022082902194

- Difficulty date: August 26, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53476518200
- Condition: Corroded
- Location: Fr57 Str 41-42l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT: CLEAT AT FR57 STR 41-42L CORRODED A3NB-53-4-6179 PER HA ECO LCQ N/R 9296573/26573 GEN BY V079881 REMOVED AND REPLACED CLEAT AT FR 57 STR 41-42L IAW A319 SRM 51-4 2-11 BY MECH V052030 INSP BY V061771
